# SDR QXEA9600080

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRONT PRESSURE BULKHEAD CRACK IN AFT SIDE OF WEB AT HORIZONTAL BEAM NR VI.  CRACK FOUND DURING C-CHECK.  CRACK REPAIRED I/A/W SRM.  AIRCRAFT RETURNED TO SERVICE.
